<  Back to the Polytechnique Montréal portal

Random-Direction Optimization Algorithms With Applications to Threshold Controls

G. Yin, Q. Zhang, H. M. Yan and El-Kébir Boukas

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/26931/
Journal Title: Journal of Optimization Theory and Applications (vol. 110, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1017555931930
Official URL: https://doi.org/10.1023/a%3a1017555931930
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Yin, G., Zhang, Q., Yan, H. M., & Boukas, E.-K. (2001). Random-Direction Optimization Algorithms With Applications to Threshold Controls. Journal of Optimization Theory and Applications, 110(1), 211-233. https://doi.org/10.1023/a%3a1017555931930

Statistics

Dimensions

Repository Staff Only

View Item View Item